High blood pressure medication side effects
My mom takes medication to control her moderately high blood pressure. I don't know the name of it but I keep meaning to ask.
Anyway I'm wondering if anyone knows whether this type of medication can cause slight personality changes or behaviors that just seem a little bit weird. Mostly, they are social behaviors.
For example, when she calls everyone to come to another room she yells "yoo hoo!" in a high-pitched tone (she knows our names, confusion isn't the issue.) The other day she walked between two of us while we were talking and bent way down almost to the floor so as to not be in our way; in a gathering of close family members, that just seems unnecessary. She also says things occasionally that I think are rude -- for example she recently won a plastic sport bottle somewhere and when she noticed it doesn't have a drinking spout at the top, she said "it's cheap!" to the person who gave it to her. In addition, sometimes her choices about cooking seems a bit off -- for example she'll fix things days in advance and then serve them cold. Several years ago she baked some chicken the day before and then on the day it was served, left it in a cold bowl on the sink and served it cold. (It's easier for her to fix everything well in advance but she seems a little fanatical about it, IMO.) When her cousin and his wife stopped by from out of town in the late afternoon, she served some type of chips; she doesn't like a heavy dinner late in the evening but it seems to me that if people come by at dinner time, announced, a dinner of some sort should be planned either at home or at a restaurant for the sake of the visitors (she's also fanatical about eating early to control her weight).
Do any of these social behaviors sound like a side effect of blood pressure medication? To my knowledge, she doesn't take any other medications or have any other health issues (not that she would tell me if I asked).